# SDR UHLA2014080600587

- Difficulty date: August 6, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 28,118 hours, 17,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON COCKPIT FLOORBEAM DOUBLER AT FRAME 12 BEHIND F/O OTBD SEAT TRACK.  BLENDED OUT AREAS OF CORROSION IAW ETD 2014-170-066272, REV B.
